# SDR ANCF2017120501

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N761AV
- Make and model: Airbus A321-253N
- Aircraft serial: 7847
- Aircraft time: 333 hours, 341 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 10375201000
- Part serial: 17B51777
- Condition: Damaged
- Location: Nlg
- Part time: 333 hours, 341 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

VIBRATION WAS FELT DURING TAXI IN FROM THE NOSE GEAR AFTER LANDING, FOUND THE STRUT DAMAGED.
